Posted 3/22/2007 10:48 AM (GMT -6)
Hey Bonnie!!

GOOD GOING!!! Sounds like it went very well and i'm so glad for u! Do u take the injections once weekly or daily or what? Not sure i understand them saying to take the other injection anytime? Provigil is a little hard to get from ins companies sometimes. Seems they don't like to pay for it. :( Maybe an alternative is Ritilin. Some here have used it and had very high sucess. Hang in there on the meds and if u need to, push the ins company, but don't let them leaving u holding the bag on it. Thanks for the update...i was wondering last night! :)
rhonda
Co-Moderator, MS Forum
 
*~*Sometimes the Lord calms the storm. Sometimes He lets the storm rage and calms His child.*~*

Posted 3/22/2007 8:08 PM (GMT -6)
Rhonda,

I take the injections daily. They would like to see them taken at the same time everyday, but they said a 4-5 hour window is good. I did my second one today, with a little bit of punky feeling afterwards. You know that feeling you get right before you get sick. Little bit of a welt, I did it in my L thigh this time. Made a chart that i check off for each spot, for everyday. That way I can keep track of my rotations. Will have to bring tomorrows dose with me to work tomorrow.

Thank you for keeping in your thoughts. You all are the greatest.

Hugs
Bonnie
Life Can Be A Challenge.... 
 Expect The Un-expected....
Live Everyday As If It Were Your Last.

Posted 3/22/2007 8:56 PM (GMT -6)
I do the Copaxone injections daily and have that same burning, itching feeling for about 15 mins. ICE, ICE, ICE! It will sting like heck for the first 5 mins or so but it really helps with the swelling. I filed for divorce last week (don't EVEN ask!) so I'm trying to "Bring sexy back!" I have a 15 year old daughter and I guess that a song by Justin Timberlake. :-) Just wanted to make you smile a little. Thanks for keeping us in the loop! We really do care.

Ohhhh yeah, I also take Ritalin to help with the fatigue and it helps a lot!!! It took a minute, but it kicked in by the 2nd week. It's an option, and you know we LOVE options! :-)
Posted 3/22/2007 9:02 PM (GMT -6)
Hi Bonnie,
 
    It sounds like it went well for you!  You probably will be able to handle the manual thing pretty well with what you do for a living, and hopefully it will get easier and easier for you! 
 
    I hope the added medication helps with your spasticity, please keep us posted!  It's weird how some insurance companies are about the provigil, lets hope they see the light and approve it for you.  If not, as others have said Ritalin is a good option, and a lot cheaper too. 
 
    Good luck on your next injection!  I know you will do great!
 
Kimber
 
Co-moderator for Multiple Sclerosis
 
Allow Healing Well to continue to help others, clink link for details
Posted 3/22/2007 9:40 PM (GMT -6)

hey Bonnie,

I am so proud of you!!!!  Way to go.  I use copaxone too and I do not use the auto-inject.  I have never had a problem with the injections.  The local reaction got better for me after a week or so.  I don't even think about it anymore.  occassionally, I will get a little tight and wheezy but usually there is no reaction other than just a bit of pain.  Good luck with your other meds and insurance.

I am ready for another classic 'Bonnie and the fire fighter training' story.  Keep 'em coming!  I love them!!

 

Love and prayers

 


Gretchen
 
diagnosed: MS  July 2006
Treatment: copaxone, prayer, laughter, and positive thinking

Forum Information

Currently it is Thursday, October 18, 2018 9:22 PM (GMT -6)
There are a total of 3,013,065 posts in 329,996 threads.
View Active Topics

Who's Online

This forum has 161912 registered members. Please welcome our newest member, Bobby311.
199 Guest(s), 10 Registered Member(s) are currently online.  Details
logoslidat, HeartsinPain , Nytngale , brrogers10 , Vdang2k , MG0351 , Girlie , Homeboy , 61Impala , MK1965